# SDR DL72S990273

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65182173
- Condition: Cracked
- Location: Bs 360-481
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 360-481, STRG 4L, SKIN LAP SPLICE, REPAIR FOR CRACKS.  EXTERNAL LFEC INSPECTION REVEALED CRACK INDICATIONS IN THE LOWER SKIN OF THE STRINGER 4L LAP SPLICE BETWEEN FS 360-481.  INTERNAL HFEC INSPECTION CONFIRMED 10 CRACKS ALONG THE LOWER ROW OF FASTENERS IN THE LAP.  THE SKIN LAP WAS CUTOUT ALONG THE ENTIRE PANEL LENGTH AND REPAIRED WITH AND EXTERNAL      ALUMINUM DOUBLER PER ER/A 366641-14, REV B.
